

## **BOARD OF DIRECTORS MEETING – THURSDAY 6 DECEMBER 2018**

Please find attached the agenda for the next Board of Directors meeting. The meeting will take place in the Lecture Theatre, Education Centre, Queen Elizabeth the Queen Mother Hospital, St Peters Road, Margate, Kent, CT9 4AN, commencing at 9:45 a.m. to 12:30 p.m.

This Board meeting is held in public and will be conducted in line with the Trust Values below:

People feel cared for as individuals

People feel safe, reassured and involved

People feel teamwork, trust and **respect** sit at the heart of everything we do

People feel confident we are making a difference

## **AGENDA**

| 1. OPENING MATTERS |   |            |                               |                 |  |  |  |  |
|--------------------|---|------------|-------------------------------|-----------------|--|--|--|--|
| 1.1                | Chairman's welcome                                  |            | 09:45                         | Chair           |  |  |  |  |
| 1.2                | Apologies for Absence                               |            |                               |                 |  |  |  |  |
| 1.3                | Declaration of Interests                            |            |                               |                 |  |  |  |  |
| 1.4                | Minutes of Previous Meeting held on 1 November 2018 |            |                               |                 |  |  |  |  |
| 1.5                | Matters Arising from the Minutes on 1 November 2018 |            |                               |                 |  |  |  |  |
| 1.6                | Chair's Report                                      | Discussion | 10:00<br>10 mins<br>BoD 92/18 | Chair           |  |  |  |  |
| 1.7                | Chief Executive's Report                            | Approval   | 10:10<br>10 mins<br>BoD 93/18 | Chief Executive |  |  |  |  |

2. PATIENTS: Providing high quality care to patients with great outcomes for their health and lives – getting the basics right every time and building healthcare that is best in class

2.1 Patient Experience Story **Discussion** 

10:20 30 mins

**BoD 94/18** 

Chief Nurse and Director

of Quality/

Medical Director





| 2.2   | Medical Revalidation Report  | Discussion | 10:50<br>10 mins<br>BoD 95/18                | Medical Director  |  |  |  |  |
|---|--|------------|--|---|--|--|--|--|
| 2.3   | Quality Committee - Chair Report  • Research and Innovation (R&I)  Annual Report | Approval   | 11:00<br>20 mins<br>BoD 96/18<br>(To follow) | Chair Quality Committee  – Barry Wilding  Director of Research and Innovation |  |  |  |  |
|   | TEA/COFFEE BREAK   |            | 11:20<br>10 mins                             |   |  |  |  |  |
| 3. PEOPLE: Attracting the best people to our team, who are passionate, motivate and feel able to make a difference and investing in them. |  |            |  |   |  |  |  |  |
| 3.1   | Nominations and Remuneration<br>Committee – Chair Report                         | Approval   | 11:30<br>5 mins<br>BoD 97/18<br>(To follow)  | Chair Nominations and<br>Remuneration<br>Committee – Wendy<br>Cookson         |  |  |  |  |

4. PROVISION: The provision of high quality care through the use of technology, research, education, innovation and intelligence.

| 4.1 | Finance and Performance Committee – Approval Chair Report |  | Approval   | 11:35<br>5 mins<br>BoD 98/18         | Chair Finance and<br>Performance Committee<br>– Sunny Adeusi                           |
|-----|---|--|------------|--------------------------------------|--|
| 4.2 | Corpo   | rate Reporting   |            | 11:40<br>35 mins                     |  |
|     | 4.2.1   | Integrated Performance Report                              | Discussion | BoD 99/18<br>15 mins<br>(To follow)  | Chief Executive /<br>Executive Team  |
|     | 4.2.2   | Full Corporate/Highest Mitigated<br>Strategic Risks Report | Discussion | BoD 100/18<br>15 mins<br>(To follow) | Chief Nurse and Director<br>of Quality/<br>Executive Team                              |
|     | 4.2.3   | Cyber Update Report  | Discussion | BoD 101/18<br>5 mins                 | Director of Strategic<br>Development and<br>Capital Planning/Deputy<br>Chief Executive |





## 5 CLOSING MATTERS

- 5.1 Any other business
- 5.2 QUESTIONS FROM THE PUBLIC

12:15 15 mins

5.3 Date of Next Meeting Thursday 7 February 2019 in the Board Room, William Harvey Hospital, Ashford.

